# SDR 2003FA0000731

- Difficulty date: June 13, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- Engine: Lyc AEIO540D4A5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part serial: 86245
- Condition: Failed
- Location: Exhaust Egt
- Part time: 941 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GROUND RUN-UP EGT INDICATOR FLUCTUATED 25 DEGREES.  ON FURTHER INVESTIGATION FOUND CARBON ON END OF PROBE.
